# SDR R61A2023113027653

- Difficulty date: November 3, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 41,978 hours, 31,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17002455005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RIB MLG BAY AT FR 45 CRACKED. RIB IN MLG BAY AT FR45 REPAIRED IAW ETD 2023 -170-029313.
